# SDR FDEA201108063117

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R538D1048202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR 45 BETWEEN SEAT TRACK 2 & 3 RT IS CRACKED APPROX 1" LONG AT FWD FLANGE.  R & R CLEVIS ADAPTER IN MDCC AT FR 45 BETWEEN SEAT TRACKS NR 2 AND   NR 3 RT IAW SRM51-40-21.  FLOORBOARD LOCATED AND DRILLED IAW SRM 51-40-44.  HOLES TREATED AND PROTECTED IAW SRM 51-24-10.
